| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device would not power on.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and verified the reported issue.Stryker determined that the cause of the reported issue was due to the system pcb assembly.Due to a part obsolescence, the device cannot be repaired.The device was returned to the customer unrepaired.
Event or Problem Description